# SDR ABXA20111218147

- Difficulty date: December 19, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 80,170 hours, 37,672 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L FWD ENT DOOR EICAS MESSAGE ILLUMINATED AFTER ENGINE START AND EXTERIOR EMERGENCY EXIT LIGHT ON.  ADJUSTED 1 PROX SW S194, AWG.
